MathSciNet Relay Station
MathSciNet bibliographic data
MR775553 (86g:34067) 34D10 (34D20)
Pinto, Manuel Perturbations of asymptotically stable differential systems. Analysis 4 (1984), no. 1-2, 161–175.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement